# SDR CVGA201603250088

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N491J
- Make and model: Cessna 525B
- Aircraft serial: 525B0186
- Aircraft time: 2,106 hours, 1,378 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKEOFF NEAR VI FOR MAIN TIRE FAILURE. CREW ABORTED TAKEOFF AND REGAINED DIRECTIONAL CONTROL AFTER SWERVING RIGHT. USED EMERGENCY BRAKE TO ASSIST IN STOPPING ACFT AND OTHER MAIN TIRE FAILED.  THE DETERMINATION OF WHICH COMPONENT/ASSEMBLY CAUSED THE INITIAL PROBLEM IS STILL UNDER INVESTIGATION.
